# SDR TWAA9908503

- Difficulty date: June 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54349
- Make and model: Boeing 727231
- Aircraft serial: 21968
- Engine: Pwa JT8D15
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 3782017
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

SHORTLY AFTER APPLYING POWER DURING A GO-AROUND AT DTW, THE NUMBER 1 ENGINE FLAMED OUT.  ATTEMPTED RESTART WAS NOT SUCCESSFUL.  THE ENGINE WAS SHUT DOWN AND LANDING WAS MADE AT DTW.  IT APPEARED THE FUEL PUMP SHAFT WAS SHEARED.  THE FUEL PUMP AND FUEL CONTROL (P/N 743602-5), WAS REPLACED.  CHECK-C 10-18-98 MCI.
